# SDR SABA970030

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 695
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLT - FLT 9102 - NOSE GEAR DOWN AND LOCK LIGHT WOULD NOT ILLUMINATE.  NORMAL EMERGENCY PROCEDURES FOLLOWED.  NO MISHAPS OCCURED.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK SWITCH.  REMOVED AND REPLACED STEERING FILTERS.  GEAR SWING CYCLED 20 TIMES, TAXI CHECK, OPS CHECKED GOOD.  (X)
